# SDR SWAA2021090705751

- Difficulty date: August 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING INBOARD MAIN FLAP HAS A DELAMINATED SPOT AT LOWER SURFACE 7' FROM O/B EDGE AND 6' FROM T/E ; / [01] PERFORMED CUT OUT OF 2' AND REMOVED DAMAGED SKIN AT L/W INBOARD MAIN FLAP TRAILING EDGE WEDGE LWR SURFACE AS PER B737-700 SRM 51-70-10-2R-0 PARAGRAPH 7. NO WATER DAMAGE FOUND; NO CORE DAMAGE FOUND.; [02] VERIFIED STEP #1.; [03] FABRICATED FILLER AND DOUBLER FOR REPAIR AS PER B737-700 SRM 51-70-10-2R-0 PARAGRAPH 8.; [04] VERIFIED STEP #3; [05] OK TO INSTALL REPAIR PARTS.; [06] MEASUREMENTS; [07] APPLIED 051141-57814 (BOEGEL) AND REPAIRED DAMAGE AREA AT L/WING I/B MAIN FLAP T/EDGE LOWER SURFACE AS PER BOEING 737 SRM 51-71-10-2R-0. MATERIAL USED HCS2404-050-05 PO#1731810 PLUS 7075T6.020 BARE PO#1672474.RESTORED ORIGINAL FINISHED.; [08] RESTORED ORIGINAL FINISHED AT L/W I/B MAIN FLAP AS PER BOEING 737 SRM 51-70-10-2R-0 STEP 22 CLEAN;SEAL AND FINISH; [09] VERIFIED REPAIR
